# SDR DALA2016041302865

- Difficulty date: April 10, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,634 hours, 45,484 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON INBD FLAP INBD VANE UPPER SKIN AT LT WING.  DUE TO SEVERALS DENTS LT WING INBD FLAP, INBD VANE WAS REPLACED IAW AMM 27-50.
